Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What are the side-effects of long term steroid use and how can these be treated ?

Hi, first off a couple of weeks ago I started choking whilst taking my beclomethasone inhaler but not when taking my salbutamol, I have been taking both all my life (that s nearly 17 years), withing the last 4 or 5 days I also noticed bruising on the main veins around half way up the inside of my forearms, also I have realised today that I now how these on my hands on the veins towards and between my knuckles, also I have noticed extremely tiny red pin prick marks running up from my right shoulder all the way to the top of my hand. These differ in size, the tiny ones being on the inside of my arm and larger ones been on the outside. There are hundreds on them, and a very small amount on my left arm.I have also had a headache for about a week and its hard to look at daylight without it hurting, any help would be much appreciated, thanks
Asked On : Mon, 11 Apr 2011
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to healthcaremagic
long term use of steroids can cause is called petechiae..but since its inhalational the side effects should be minimal..make sure u are not taking any oral steroids..and also dont use beclomethasone very often..its just a prophylaxis..better consult a doctor with all your drug history who might put u on some other medications
Answered: Mon, 27 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor